Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diagnosed with peptic ulcer, H-pylori post endoscopy, on sparacid, tilpride RD, Zental, Razo easy. Is medication right?

Dear Sir, After my endoscopy done i was diagonized with Peptic Ulcer & H - Pylori I am on the following medication: Sparacid syrup 01 - 01- 01 Tilpride RD 1 before breakfast Razo Easy AAAAAAA after meals 2 times a day Zental syrup 10ml dose five days is this the right medication. i am on a complete diet food no oil no spice. you can reply me on YYYY@YYYY
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  1505
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Endoscopy proved peptic ulcer hope by this time you must have improved but drugs advised seems to be OK. What is your age any habit of alcohol or smoking. which may retard your recovery. as you are H. Pylori positive Triple therapy Amoxicillin,Clarithromycin with Tinidazole will help to eradicate H.Pylori .You should benefit for recurrence and if it is there Quadruple therapy may be used . Pay attention to your diet life style adequate sleep some yoga and meditation will help to remain symptom free.
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor